# SDR C2XA07RI042

- Difficulty date: June 2, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 20,527 hours, 15,487 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 14523426401
- Condition: Chafed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2246 - EWR - CREW REPORTED HYD 1 LOW QTY AND E1 HYD PUMP FAIL ON EICAS.  EWR MX FOUND PUMP RETURN TUBE ASSEMBLY CHAFED / LEAKING IN FUSELAGE AT FR 56.  MX REPAIRED THE TUBE ASSY IAW EMB 145 AMM 20-10-03 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
